MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD
Model Number 0137
Medical Device Problem Codes High impedance (1291); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient with this right ventricular (rv) had an episode of eight shocks where seven of them did not appropriately convert the rhythm.It was observed that the shock impedances were high within range and that this patient exhibited a cardiac arrest.Subsequently, this patient was brought in for defibrillation threshold (dft) tests that were not successful.Malposition of the lead was suspected, and this lead was ultimately explanted and replaced with a lead in more apical location.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22366948
Report Number2124215-2025-43383
Device Sequence Number7953250
Product Code LWS
UDI-Device Identifier00802526531101
UDI-Public(01)00802526531101(17)230820
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2023
Device Model Number0137
Device Catalogue Number0137
Device Lot Number301166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/30/2025
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization; Life Threatening;
Patient Age60 YR
Patient SexMale